# SDR SWIA20230526412

- Difficulty date: April 12, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB 2795695  OP 76  CAMP 26456851, FOUND L/H ELEVATOR L/E HINGE FITTING ASSY P/N 600-24043-1 @ ES16.52 TO HAVE PITTING CORROSION IN BEARING BORES OF BOTH HINGE HALVES. REPLACE HINGE FITTING ASSY.     (C-CHECK RO 5/23/2023)    REMOVED L/H ELEVATOR HINGE FITTING ASSY P/N 600-24043-1 LOCATED ON ELEVATOR L/E @ ES16.52 FOR REPLACEMENT OF BEARING, REF CRJ 200 SRM 51-42-21, AND CRJ 200 SRM 51-42-06. INSTALLED 1 EA NEW L/H ELEVATOR INBD HINGE FITTING ASSY P/N 600-24043-1 REF BOMBARDIER DWG #601R24025 REV (G), CRJ 200 SRM 51-42-21, AND CRJ 200 SRM 51-42-06. USED TORQUE INSTRUMENT TUC 6228 CAL DUE 31 SEPT 2023.COMPLIED WITH SKYCARD 51-900-1003
